# SDR QXEA200500749

- Difficulty date: April 7, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER FUSELAGE SKIN AT FS 975 AND STRINGER 27 HAS GOUGE CAUSED BY WING/FUSELAGE FAIRING CENTRAL CHANNELS.  REPAIRED IAW CRJ700 SRM 51-42-21-001-001-A01 AND SRM 51-25-16-001-001-A01.
